Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Depression, fatigue after taking fenugreek to help nurse baby. Reaction?

hi, I am currently taking fenugreek to help nurse my baby, but every time I start taking it for around a few days I get really depressed and when I stop taking it a month later or so I feel drained and fatigued for a week later, i have tried stopping and starting to take fenugreek a few times to make sure of the effect, what could this reaction be?
Asked On : Sun, 2 Sep 2012
Answers:  0 Views:  52 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor